Free Sets for Commutative Families of Functions

In Jens Erik Fenstad, Ivan Timofeevich Frolov & Risto Hilpinen (eds.), Logic, Methodology, and Philosophy of Science Viii: Proceedings of the Eighth International Congress of Logic, Methodology, and Philosophy of Science, Moscow, 1987. Sole Distributors for the U.S.A. And Canada, Elsevier Science (1989)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 77,952

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

MAD families of projections on l2 and real-valued functions on ω.Tristan Bice - 2011 - Archive for Mathematical Logic 50 (7-8):791-801.
Descriptive set theory of families of small sets.Étienne Matheron & Miroslav Zelený - 2007 - Bulletin of Symbolic Logic 13 (4):482-537.
On coherent families of finite-to-one functions.Piotr Koszmider - 1993 - Journal of Symbolic Logic 58 (1):128-138.
Cohen-stable families of subsets of integers.Miloš S. Kurilić - 2001 - Journal of Symbolic Logic 66 (1):257-270.
Three‐Valued Commutative Pseudo‐Sheffer Functions.Barbara Lowesmith - 1981 - Mathematical Logic Quarterly 27 (11‐12):161-180.
When can non‐commutative statistical inference be Bayesian?Miklós Rédei - 1992 - International Studies in the Philosophy of Science 6 (2):129-132.


Added to PP

9 (#945,908)

6 months
1 (#485,425)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references